# SDR P2EA99273

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645123
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 410 - MCI - DURING POST FLIGHT WALK AROUND, MAINTENANCE FOUND NR 5 SPOILER DELAMINATED AT TRAILING EDGE.  REPLACED NR 5 SPOILER PANEL PER MM 27-61-11.  (M)
